# SDR SWAA2024121772281

- Difficulty date: November 27, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 66,145 hours, 39,621 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CORNER SCUFF PLATE AT FWD CARGO CRACKED<[01] RECEIVED AFT CORNER SCUFF PLATE AT FWD CARGO REF INSTALLATION TO TASK CARD TTG8Q003DUEY;[02] VERIFIED STEP 1
